Source: J. Appl. Probab.
Volume 49, Number 2
In this paper we consider optimal stopping problems for a general class of
reward functions under matrix-exponential jump-diffusion processes. Given an
American call-type reward function in this class, following the averaging
problem approach (see, for example, Alili and Kyprianou (2005), Kyprianou and
Surya (2005), Novikov and Shiryaev (2007), and Surya (2007)), we give an
explicit formula for solutions of the corresponding averaging problem. Based on
this explicit formula, we obtain the optimal level and the value function for
American call-type optimal stopping problems.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Alili, L. and Kyprianou, A. E. (2005). Some remarks on first passage of Lévy processes, the American put and pasting principles. Ann. Appl. Prob. 15, 2062–2080.
Asmussen, S. and Albrecher, H. (2010). Ruin Probabilities, 2nd edn. World Scientific, Hackensack, NJ.
Asmussen, S., Avram, F. and Pistorius, M. R. (2004). Russian and American put options under exponential phase-type Lévy models. Stoch. Process. Appl. 109, 79–111.
Boyarchenko, S. I. and Levendorskiǐ, S. Z. (2005). American options: the EPV pricing model. Ann. Finance 1, 267–292.
Chen, Y.-T. and Sheu, Y.-C. (2009). A note on $r$-balayages of matrix-exponential Lévy processes. Electron. Commun. Prob. 14, 165–175.
Deligiannidis, G., Le, H. and Utev, S. (2009). Optimal stopping for processes with independent increments, and applications. J. Appl. Prob. 46, 1130–1145.
Ivanovs, J. (2011). One-sided Markov additive processes and related exit problems. Doctoral Thesis, University of Amsterdam.
Kyprianou, A. E. and Surya, B. A. (2005). On the Novikov–Shiryaev optimal stopping problems in continuous time. Electron. Commun. Prob. 10, 146–154.
Lewis, A. L. and Mordecki, E. (2008). Wiener–Hopf factorization for Lévy processes having positive jumps with rational transforms. J. Appl. Prob. 45, 118–134.
Mordecki, E. (2002). Optimal stopping and perpetual options for Lévy processes. Finance Stoch. 6, 473–493.
Mordecki, E. and Salminen, P. (2007). Optimal stopping of Hunt and Lévy processes. Stochastics 79, 233–251.
Novikov, A and Shiryaev, A. (2007). On a solution of the optimal stopping problem for processes with independent increments. Stochastics 79, 393–406.
Surya, B. A. (2007). An approach for solving perpetual optimal stopping problems driven by Lévy processes. Stochastics 79, 337–361.